On a Class of -Bernoulli, -Euler, and -Genocchi Polynomials
N. I. Mahmudov and
M. Momenzadeh
Abstract and Applied Analysis, 2014, vol. 2014, 1-10
Abstract:
The main purpose of this paper is to introduce and investigate a class of -Bernoulli, -Euler, and -Genocchi polynomials. The -analogues of well-known formulas are derived. In addition, the -analogue of the Srivastava-Pintér theorem is obtained. Some new identities, involving -polynomials, are proved.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/696454.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/696454.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:696454
DOI: 10.1155/2014/696454
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().